# SDR HALA2012022600083

- Difficulty date: February 26, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 77,380 hours, 32,909 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR NEEDS EXCESSIVE FORCE TO CLOSE AND LOCK, (INTERMITTENT).  CLEANED & LUBRICATED DOOR SEAL.  DOOR CLOSES & LOCKS OK.
